# SDR SWIA202055507

- Difficulty date: December 16, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING F.S.621 BULKHEAD REPAIR FOUND STIFFENER OUTBOARD OF LBL 36 JUST ABOVE FLOOR LEVEL IN AFT SIDE OF BULKHEAD CRACKED.  C-CHECK RO 1/16/2021.  INSTALLED STIFFNER P/N 601R36008-51 COMMON TO AFT BULKHEAD AT FS 621 LBL 36, IAW CRJ-200 SRM 51-42-06 REV 38B DATED 25 NOV 2020.  TASK CARD 51-900-1003-SKY COMPLETED, FORM M-337 ATTACHED.  NO WEIGHT AND BALANCE CHANGE.
